# SDR CAL960208

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35057165
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,358 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNA - FLT 1516 - THE NR 2 ENGINE WOULD NOT ROTATE ON START AND THE CREW REPORTED A MINOR EXPLOSION.  INSPECTION OF THE NR 2 ENGINE REVEALED AN UNCONTAINED STARTER FAILURE WITH RESULTANT DAMAGE TO THE LT FAN COWL, NOSE COWL, AND CSD.  THE NR 2 ENGINE STARTER WAS REPLACED IAW MM 80-11-01.  THE DAMAGED CSD, LT FAN COWL, AND NOSE COWL WERE REMOVED AND REPLACED.  IN ADDITION, THE CSD OIL COOLER AND STARTER SHUT-OFF VALVE WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE NR 2 ENGINE WAS RUN AND OPERATION CHECKED GOOD.  (X)
